# SDR IPXA2025020945882

- Difficulty date: January 11, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A5724485621139
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, AT O/B SLAT TIP, ON WING L/E SKIN WITH DENT. DOT 73-002.  INSTALLED NEW PART SHOULD WING TIP ON RH WING WITH FASTENERS P/N# CR3212-4-2 BTCH#4349652, P/N# CR3212-6-7 BTCH#4262361, P/N# 04-001-0169 BTCH# 4263295 IAW A300-600 SRM 51-40-21.
